Alert archive / California / Hazardous Seas Watches in 2021

Hazardous Seas Watch 4, NWS Eureka, CA

January 23, 2021

NWS Eureka, CA issued this hazardous seas watch at Jan 23, 2021, 3:03 AM PST. It took effect at Jan 24, 2021, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 23, 2021, 3:03 AM PST (11:03 UTC)
In effect from
Jan 24, 2021, 3:00 PM PST
Expired
Jan 24, 2021, 2:35 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

675 
WHUS76 KEKA 231103
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
303 AM PST Sat Jan 23 2021

PZZ470-231700-
/O.EXT.KEKA.SE.W.0008.000000T0000Z-210123T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
303 AM PST Sat Jan 23 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Steep and hazardous seas 11 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ475-231915-
/O.CON.KEKA.SE.W.0008.000000T0000Z-210124T0600Z/
/O.NEW.KEKA.GL.A.0006.210124T1800Z-210125T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
303 AM PST Sat Jan 23 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 12 to 14 feet. For the Gale Watch, northwest 
  winds 20 to 30 kt with gusts up to 40 kt and seas 15 to 20 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 10 PM PST this 
  evening. For the Gale Watch, from Sunday morning through 
  Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-231915-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.NEW.KEKA.GL.A.0006.210124T1800Z-210125T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
303 AM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 9 to 13 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Gale Watch, from Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-231915-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.NEW.KEKA.SE.A.0004.210124T2300Z-210125T1100Z/
Pt St George to Cape Mendocino out 10 nm-
303 AM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 8 to 12 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 12 to 16 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Hazardous Seas Watch, from Sunday afternoon through 
  late Sunday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
4 follow-up statements
934 
WHUS76 KEKA 231635
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
835 AM PST Sat Jan 23 2021

PZZ470-240045-
/O.EXP.KEKA.SE.W.0008.000000T0000Z-210123T1700Z/
/O.NEW.KEKA.SC.Y.0010.210123T1700Z-210124T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 AM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 9
  to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-240045-
/O.CON.KEKA.SE.W.0008.000000T0000Z-210124T0600Z/
/O.CON.KEKA.GL.A.0006.210124T1800Z-210125T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 AM PST Sat Jan 23 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 12 to 14 feet. For the Gale Watch, northwest 
  winds 20 to 30 kt with gusts up to 40 kt and seas 15 to 20 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 10 PM PST this 
  evening. For the Gale Watch, from Sunday morning through 
  Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-240045-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.CON.KEKA.GL.A.0006.210124T1800Z-210125T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
835 AM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 9 to 13 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Gale Watch, from Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-240045-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.CON.KEKA.SE.A.0004.210124T2300Z-210125T1100Z/
Pt St George to Cape Mendocino out 10 nm-
835 AM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 8 to 12 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 12 to 16 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Hazardous Seas Watch, from Sunday afternoon through 
  late Sunday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
518 
WHUS76 KEKA 232207
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PST Sat Jan 23 2021

PZZ475-240615-
/O.EXT.KEKA.SE.W.0008.000000T0000Z-210124T0800Z/
/O.EXT.KEKA.GL.A.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PST Sat Jan 23 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 12 to 14 feet. For the Gale Watch, northwest 
  winds 25 to 35 kt with gusts up to 40 kt and seas 17 to 20 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until midnight PST 
  tonight. For the Gale Watch, from Sunday afternoon through 
  Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-240615-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.EXT.KEKA.GL.A.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
207 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 9 to 13 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Gale Watch, from Sunday afternoon through Monday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-240615-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-210124T1400Z/
/O.EXB.KEKA.GL.A.0006.210124T2000Z-210125T0800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
207 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 9 to 12 feet. For the Gale 
  Watch, northwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 AM PST Sunday. 
  For the Gale Watch, from Sunday afternoon through Sunday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-240615-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.CON.KEKA.SE.A.0004.210124T2300Z-210125T1100Z/
Pt St George to Cape Mendocino out 10 nm-
207 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 8 to 12 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 13 to 16 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Hazardous Seas Watch, from Sunday afternoon through 
  late Sunday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
548 
WHUS76 KEKA 240431
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PST Sat Jan 23 2021

PZZ475-241245-
/O.EXT.KEKA.SE.W.0008.000000T0000Z-210124T1100Z/
/O.UPG.KEKA.GL.A.0006.210124T2000Z-210125T1700Z/
/O.NEW.KEKA.GL.W.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PST Sat Jan 23 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 9 AM PST MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with 
  gusts up to 40 kt and seas 17 to 20 feet expected. For the 
  Hazardous Seas Warning, very steep and hazardous seas 11 to 14 
  feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from noon Sunday to 9 AM PST 
  Monday. For the Hazardous Seas Warning, until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-241245-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.UPG.KEKA.GL.A.0006.210124T2000Z-210125T1700Z/
/O.NEW.KEKA.GL.W.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
831 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 9 AM PST MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 13 to 18 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from noon Sunday to 9 AM PST 
  Monday. For the Small Craft Advisory, until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-241245-
/O.EXT.KEKA.SC.Y.0010.000000T0000Z-210124T2000Z/
/O.UPG.KEKA.GL.A.0006.210124T2000Z-210125T0800Z/
/O.NEW.KEKA.GL.W.0006.210124T2000Z-210125T0800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST SUNDAY...
...GALE WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY
NIGHT...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 40 kt and seas 14 to 19 feet expected. For the 
  Small Craft Advisory, northwest winds 10 to 20 kt with gusts 
  up to 25 kt and seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from noon Sunday to midnight PST 
  Sunday night. For the Small Craft Advisory, until noon PST 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-241245-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.CON.KEKA.SE.A.0004.210124T2300Z-210125T1100Z/
Pt St George to Cape Mendocino out 10 nm-
831 PM PST Sat Jan 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 30 kt and seas 8 to 12 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 13 to 16 
  feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. 
  For the Hazardous Seas Watch, from Sunday afternoon through 
  late Sunday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$
250 
WHUS76 KEKA 241035
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
235 AM PST Sun Jan 24 2021

PZZ475-241845-
/O.EXP.KEKA.SE.W.0008.000000T0000Z-210124T1100Z/
/O.EXB.KEKA.SC.Y.0010.210124T1100Z-210124T2000Z/
/O.CON.KEKA.GL.W.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
235 AM PST Sun Jan 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST
MONDAY...


* WHAT...For the Gale Warning, northwest winds 30 to 40 kt with
  gusts up to 50 kt and seas 17 to 20 feet expected. For the Small
  Craft Advisory, northwest winds 15 to 25 kt and seas 10 to 12 
  feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from noon today to 9 AM PST 
  Monday. For the Small Craft Advisory, until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-241845-
/O.EXP.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.EXB.KEKA.GL.W.0006.210124T2000Z-210125T0500Z/
/O.UPG.KEKA.SE.A.0004.210124T2300Z-210125T1100Z/
Pt St George to Cape Mendocino out 10 nm-
235 AM PST Sun Jan 24 2021

...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 
  12 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From noon today to 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-241845-
/O.EXP.KEKA.SC.Y.0009.000000T0000Z-210124T1100Z/
/O.CON.KEKA.GL.W.0006.210124T2000Z-210125T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
235 AM PST Sun Jan 24 2021

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST
MONDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  14 to 19 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From noon today to 9 AM PST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-241845-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-210124T2000Z/
/O.CON.KEKA.GL.W.0006.210124T2000Z-210125T0800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
235 AM PST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with
  gusts up to 45 kt and seas 14 to 19 feet expected. For the Small
  Craft Advisory, short-period seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from noon today to midnight PST 
  tonight. For the Small Craft Advisory, until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Jan 22, 3:09 PM PST, 11 hours 54 minutes earlier.

Area forecast discussion, Jan 22, 3:09 PM PST, 11 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
309 PM PST Fri Jan 22 2021

.SYNOPSIS...Rain and cooler temperatures will be briefly interrupted
Saturday.  The next system will arrive Sunday, bringing widespread
rain and snow to elevations above 1500 feet for areas north of Cape
Mendocino. Another significant storm is expected to affect the
region during the middle of next week.

&&

.DISCUSSION...As an upper/mid level low swings south and east of the
CWA and a high pressure system far offshore of the Pacific NW sets
up a meridional flow, bringing cold air from the north.  This will be
accompanied by the next round of short wave activity which will
bring stratiform rain and snow to areas north of Cape Mendocino.
HiRes models show cold air advection over the interior and this will
lower snow levels to areas of interior Trinity, Humboldt and Del
Norte counties.  A winter weather advisory has been issued to
address impacts to road conditions Sunday morning to Sunday evening.
 3 to 5 inches of snow above 1500 feet are to be expected near
Highway 299 and Highway 3...especially along Buckhorn Summit, Berry
Summit and Scott Mountain pass. Another significant is expected to
bring widespread rain and snow to the CWA.

Mainly focusing on areas south across Mendocino county and into the
Bay Area, this next system is expected to move in Tuesday
afternoon or evening. This system looks like it could be colder
and wetter than the Sunday system. Confidence is fairly high that
there will be rain Tuesday night and Wednesday. The ensemble
clusters are still showing some fairly big differences in how much
QPF there will be although there is better agreement that it will
be cold. Additional wet weather is possible on Thursday and
Friday although some of the ensemble clusters are showing the
potential for a break in the rain and snow on Friday. /MKK /EYS

&&

.AVIATION...A quick moving cold front trekked across NW California
overnight. This system brought marginal amounts of rain, gusty winds
and frequent MVFR conditions...with a brief report of IFR at CEC and
ACV. Haze developed by late morning at the coast, occasionally
dropping VIS to MVFR possibly due to sea spray. Both ACV and CEC
also reported breezy-gusty winds in mid-morning. Increased afternoon
winds also developed along portions of the North Coast...mainly
associated with a few showers. At UKI, CIG categories were more
profound this morning with up and down MVFR-IFR reports and
continued -RA. Also, another bout of rain has spread across the
coast this afternoon along with MVFR CIGS as a weak post-frontal
trough moves onshore. UKI may see some rain rotating back into the
valley this evening. By late evening, expect weather conditions to
improve as the low exits. However, residual moisture will be the
catalyst for patchy fog to form at some locations overnight...
especially over colder inland valleys. /TA

&&

.MARINE...Strong northerly breeze has developed today and persist
through Saturday night, with near gale force gusts in portions of
the southern outer waters. Winds will gradually diminish Sunday
morning, however a widespread of strong northerly winds on Sunday
afternoon through early next week. A very steep short period
northwest swell is moving across the waters while locally-generated
short period northerly seas simultaneously build. These short period
seas are around 12 to 15 foot at 10 seconds and is expected to
continue through Saturday. A Hazardous Seas Warning is in place to
start this evening for the outer waters through Saturday. After a
brief diminish in the seas on Sunday morning, quickly building
Sunday afternoon and into early next week. before mid-period
combined of long period northwest swell will build. As result, these
combined seas will generate swells around 18 to 20 foot as a solid
burst of NW energy enters the waters behind Sunday's front. /ZVS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory from 8 AM to 7 PM PST Sunday for CAZ102-
     105>108.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 4 PM PST this afternoon for PZZ470-
     475.

     Hazardous Seas Warning until 5 AM PST Saturday for PZZ470.

     Small Craft Advisory until 4 AM PST Sunday for PZZ450-455.

     Hazardous Seas Warning until 10 PM PST Saturday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 22, 2:28 PM PST, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
228 PM PST Fri Jan 22 2021

CAZ102-105>108-232230-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
228 PM PST Fri Jan 22 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM TO 7 PM PST SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109>115-232230-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
228 PM PST Fri Jan 22 2021

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:03 AM PSTGale WatchEKA17 hr
Jan 23, 8:35 AM PSTSmall Craft AdvisoryEKA27 hr

Nearby

Hazardous Seas Watches in California, 2021Every hazardous seas watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.